# SDR COMA0360491

- Difficulty date: November 10, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- Aircraft time: 24,260 hours, 23,052 cycles
- Engine: Ge CF343A1
- Engine time: 13,668 hours, 13,649 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807478
- Condition: Failed
- Location: Right
- Part time: 13,668 hours, 13,649 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT 5195 LOUD BANG AFTER TAKEOFF, THEN HEAVY VIBRATION FROM RIGHT ENGINE.  REMOVED AND REPLACED RIGHT ENGINE.
